# SDR SWIA202054141

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000399
- Aircraft time: 17,617 hours, 9,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Seat 17c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD SEAT TRACK AT SEAT 17C IS CRACKED/BROKEN.  FILED CLOSED.  REMOVED AND REPLACED THE INBOARD SEAT TRACK AT SEAT 17C, IN REF TO ERJ175 AMM.
